# SDR UIEA2018083101861

- Difficulty date: August 31, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,031 hours, 20,979 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP 1 STATUS MSG. T/S ENGINE 1 FIRE LOOP 1. RANG OUT WIRES AT ENGINE PYLON TO FIRE DETECTOR ELEMENTS, FOUND TO BROKEN TERMINALS ON UPPER AFT AND LOWER AFT ELEMENTS. REPLACED 2 TERMINALS FOR UPPER AND LOWER ELEMENTS IAW SWPM 20-30-11. OPS CHECK TEST OK IAW AMM 26-11-00.
